Determining the maximal flow in a network by the method of preflows
Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_1_a11,
author = {A. V. Karzanov},
title = {Determining the maximal flow in a network by the method of preflows},
journal = {Doklady Akademii Nauk},
pages = {49--52},
year = {1974},
volume = {215},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a11/}
}
A. V. Karzanov. Determining the maximal flow in a network by the method of preflows. Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 49-52. http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a11/